# SDR 9JLA2014061007291

- Difficulty date: June 3, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 4,053 hours, 3,467 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 1650
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING THE CLIMB AFTER TAKEOFF AT 28,000 FT THE COPILOTS AHRS SYS FAILED ALONG WITH THE AUTO PILOT SYS & YAW DAMPENER.  THE CREW DIVERTED & LANDED.  MX FOUND THE NR2 AHRS UNIT AS DEFECTIVE.  THE UNIT WAS REPLACED WITH AN OVERHAULED UNIT, FUNCTIONAL CHECKS WERE OK & THE ACFT WAS RETURNED TO SERVICE.
